Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Manifolds with an $SU(2)$-action on the tangent bundle


Author: Roger Bielawski
Journal: Trans. Amer. Math. Soc. 358 (2006), 3997-4019
MSC (2000): Primary 53C26, 53C28
Published electronically: August 1, 2005
MathSciNet review: 2219007
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study manifolds arising as spaces of sections of complex manifolds fibering over ${\mathbb C}P^1$ with the normal bundle of each section isomorphic to $\mathcal{O}(k)\otimes {\mathbb C}^n$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53C26, 53C28

Retrieve articles in all journals with MSC (2000): 53C26, 53C28


Additional Information

Roger Bielawski
Affiliation: Department of Mathematics, University of Glasgow, Glasgow G12 8QW, Scotland
Email: R.Bielawski@maths.gla.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9947-05-03782-7
PII: S 0002-9947(05)03782-7
Received by editor(s): September 29, 2003
Received by editor(s) in revised form: June 16, 2004
Published electronically: August 1, 2005
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.